# SDR FDEA201301030011

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 82,949 hours, 31,807 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: TD1239
- Condition: Failed
- Location: Manifold Delay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR MANIFOLD NR 3 FAILED LEVEL 3 ALERT WHEN ANTI-ICE SELECTED ON, DURING DESCENT.  PERFORMED A GVI OF PNUEMATIC DUCTS AND VALVES IN WING AND PYLON AREA. PERFORMED PNEUMATIC DECAY TEST IAW AMM 36-00-01-5  WITH NO FAULTS. DURING SYS TESTS USING APU, FOUND THE MANIFOLD DELAY RELAY BAD, REPLACED RELAY AND SYS OPS CHECKED GOOD.
